×

zbMATH — the first resource for mathematics

A fixed point theorem for function spaces. (English) Zbl 0194.44903

MSC:
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aronszajn, N.: Le correspondant topologique de l’unicité dans la théorie des équations différentielles. Ann. of math. 43, 730-738 (1942) · Zbl 0061.17106
[2] Browder, F. E.: Nonlinear operators and nonlinear equations of evolution in Banach spaces. Proc. amer. Math. soc. (April 1968) · Zbl 0167.15205
[3] Browder, F. E.; Gupta, C. P.: Topological degree and nonlinear mappings of analytic type in Banach spaces. J. math. Anal. appl. 26, 390 (1969) · Zbl 0176.45401
[4] Dugundji, J.: An extension of tietze’s theorem. Pacific J. Math. 1, 353-367 (1951) · Zbl 0043.38105
[5] Kelley, J. L.: General topology. (1955) · Zbl 0066.16604
[6] Stampacchia, G.: Le trasformazioni che presentano il fenomeno di Peano. Rend. accad. Naz. lincei 7, 80-84 (1949) · Zbl 0041.23302
[7] Vidossich, G.: On Peano phenomenon. Boll. un. Mat. ital. 3, 33-42 (1970) · Zbl 0179.47101
[8] Vidossich, G.: On the structure of the set of solutions of nonlinear equations. J. math. Anal. appl. 34, 602-617 (1971)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.